# SDR DXTA2022111573990

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 13,749 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FORWARD HALF OF EMERGENCY LIGHTING IS STUCK ON, REGARDLESS OF PASS SAFETY SWITCH POSITION.  FOUND FORWARD EMERGENCY BATT G SITCH TRIPPED. RESET G SWITCH AND PERFOMRED SAFETY SATISFACTROY OPERATIONAL CHECK OF THE EMERGENCY LIGHTS. NO FURTHER DEFECTS NOTED AT THIS TIME. REF CE-560XL MM 33-50-01.
